MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT?; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT?; IMPLANTABLE LEAD
Model Number 0636
Medical Device Problem Codes Insufficient Device Problem Information (3190); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead was surgically abandoned due to an unknown reason.A new rv lead was successfully placed on the rv septum.This rv lead is not expected to be returned.Additional information is being requested from the field.No additional adverse patient effects.
 
Additional Manufacturer Narrative
This product was surgically abandoned and was not returned.As such, physical analysis has not been conducted in our laboratory.Based on the available information, and in the absence of a product return, no problem was detected.As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that that this right ventricular (rv) lead was surgically abandoned due to an unknown reason.A new rv lead was successfully placed on the rv septum.This rv lead is not expected to be returned.Additional information is being requested from the field.No additional adverse patient effects.Additional information confirmed that this rv lead was exhibiting high capture thresholds and indicated that the procedure was successfully completed without any complications.

Brand Name
RELIANCE 4-FRONT?
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24461306
Report Number2124215-2026-10840
Device Sequence Number15965510
Product Code NVY
UDI-Device Identifier00802526496868
UDI-Public(01)00802526496868(17)260411
Combination Product (Y/N)Y
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/11/2026
Device Model Number0636
Device Catalogue Number0636
Device Lot Number517555
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/11/2026
Date Device Manufactured04/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient SexMale